Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 785-793

Growth results for a subclass of Bazilevič functions

Department of Mathematics and Computer Science, University College of Swansea, Singleton Park, Swansea SA2 8PP, South Wales, UK

Received 29 March 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For α>0, let B(α) be the class of regular normalized Bazilevič functions defined in the unit disc. Choosing the associated starlike function g(z)z gives a proper subclass B1(α) of B(α). For B(α), correct growth estimates in terms of the area function are unknown. Several results in this direction are given for B1(12).